# SDR CALA2025091108784

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 81,351 hours, 28,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR INNER CHORD CORRODED.  REMOVED AND REPLACED  L1 DOOR LOWER CHORD. VERIFIED REFERENCE BAM NON-ROUTINE # 2880880 FOR ALL WORK ACCOMPLISHED IN REMOVAL AND REPLACEMENT OF L1 DOOR LOWER CHORD.
